# SDR SWIA2018072444901

- Difficulty date: June 26, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 38,784 hours, 32,889 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON LEFT HAND WING AILERON PANEL. (C-CHECK) RO: 7/21/2018. R&R PANEL REF SRM 51-40-11.
